# SDR ASMF202110002

- Difficulty date: July 4, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 9,245 hours, 1,134 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE ON EXTERIOR TIP TRAILING EDGE RIGHT ELEVATOR LOWER. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW DMC-B787-A-05-51-19-00A-311A-A, DETECTING LIGHTNING STRIKE ON EXTERIOR TIP TRAILING EDGE RIGHT ELEVATOR LOWER LIGHTNING PROTECTION FRAME WITH DISBOND; FASTENERS WERE REMOVED IAW SRM B787-A-51-40-02-01A-010A-A, PARAGRAPH 7; STRIP FRAME WAS BONDED IN TRAILING EDGE IAW DWG BOEING NUMBER 323Z2000-1507; FASTENERS WERE INSTALLED IAW DWG BOEING NUMBER 323Z2000-1507 AND SRM B787-A-51-40-02-01A-010A-A, PARAGRAPH 7, ALL CORRECT.
